# SDR CA980430022

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Plate
- Part number: C3W635
- Condition: Cracked
- Location: Rt/Lt Wing
- Part time: 12,905 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A SMALL CHIP OF PAINT FOUND ON RIGHT WING FRONT LUG PLATE OUTBOARD OF LUG ATTACH.  CLOSER INSPECTION, UNCOVERED EVIDENCE OF STRESS CORROSION AND .1875 INCH FORE AND AFT CRACK ON THE PLATE EXTENDING .25 INCH  VERTICALLY.  LEFT WING FRONT LUG PLATE ON THE SAME AIRCRAFT WAS INSPECTED AND ALSO FOUND TO HAVE STRESS CORROSION HIDDEN UNDER PAINT.  LEFT WING P/N C3W63-5 AND RIGHT WING P/N C3W63-6.
